Alert archive / Ohio / River Flood Warnings in 2025
River Flood Warning 28, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Jun 19, 2025, 4:12 AM EDT for Cuyahoga County, Summit County, Ohio. It was in force for 3 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2025, 4:12 AM EDT (08:12 UTC)
- Expired
- Jun 19, 2025, 7:11 AM EDT
- In force
- 3 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Cuyahoga County, OH, Summit County, OH
The radar
The Cleveland radar (KCLE), 26 km from the middle of the area, began a volume at 08:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cuyahoga River at Jaite (JAIO1).
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 18 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04206425, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
853
WGUS41 KCLE 190812
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Cleveland OH
412 AM EDT Thu Jun 19 2025
...The National Weather Service in Cleveland OH has issued a Flood
Warning for the following rivers in Ohio...
Cuyahoga River At Jaite affecting Summit and Cuyahoga Counties.
For the Cuyahoga River...including Hiram Rapids, Jaite, Old Portage,
Independence...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/cle.
The next statement will be issued this afternoon at 215 PM EDT.
&&
OHC035-153-191815-
/O.NEW.KCLE.FL.W.0028.250619T0812Z-250619T1920Z/
/JAIO1.1.ER.250619T0707Z.250619T1200Z.250619T1319Z.NO/
412 AM EDT Thu Jun 19 2025
...FLOOD WARNING IN EFFECT FROM EARLY THIS MORNING TO LATE THIS
AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Cuyahoga River at Jaite.
* WHEN...From early this morning to late this afternoon.
* IMPACTS...At 12.0 feet, Vaughn Road flooded near the river with a
foot or more of water over the roadway.
* ADDITIONAL DETAILS...
- At 3:45 AM EDT Thursday the stage was 12.1 feet.
- Forecast...The river is expected to rise to a crest of 12.2
feet this morning. It will then fall below flood stage late
this morning.
- Flood stage is 12.0 feet.
- Please visit www.weather.gov/safety/flood for flood safety
and preparedness information.
&&
LAT...LON 4136 8163 4136 8157 4123 8152 4123 8159
$$
261 follow-up statement
662
WGUS81 KCLE 191111
FLSCLE
Flood Statement
National Weather Service Cleveland OH
711 AM EDT Thu Jun 19 2025
...The Flood Warning is cancelled for the following rivers in Ohio...
Cuyahoga River At Jaite affecting Summit and Cuyahoga Counties.
OHC035-153-191215-
/O.CAN.KCLE.FL.W.0028.000000T0000Z-250619T1111Z/
/JAIO1.1.ER.250619T0707Z.250619T0815Z.250619T0922Z.NO/
711 AM EDT Thu Jun 19 2025
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Cuyahoga River At Jaite.
* ADDITIONAL DETAILS...
- At 6:45 AM EDT Thursday the stage was 11.6 feet.
- Forecast...The river is expected to fall to 4.8 feet early
Tuesday morning.
- Please visit www.weather.gov/safety/flood for flood safety
and preparedness information.
&&
LAT...LON 4136 8163 4136 8157 4123 8152 4123 8159
$$
13What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Jun 19, 3:27 AM EDT, 45 minutes earlier.
Area forecast discussion, Jun 19, 3:27 AM EDT, 45 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
327 AM EDT Thu Jun 19 2025
.SYNOPSIS...
A cold front will move across the region this morning. A strong
upper level ridge of high pressure will build over the Ohio
Valley this weekend into early next week and bring a heat wave
across the region.
&&
.NEAR TERM /THROUGH FRIDAY/...
Low pressure will track from southwestern Michigan northeastward
towards Lake Huron and into southern Ontario, deepening as it does
so, and taking a cold front west to east across the CWA towards
morning into Thursday. In the meantime, PVA in the southwesterly
flow aloft and lingering outlfow boundaries from the previous
convection will keep the threat of continues activity for the rest
of the overnight and after dawn. The cold front will provide the
forcing for convective initiation after 15Z for more of the eastern
two thirds of the area, then turning it over to the trailing
500/700mb trough axis.The eastern half of the CWA will be
characterized by a bit more instability in the form of surface based
CAPE with a bit greater vertical extent than the wester zones of the
CWA where it is more limited and shallower. The whole area will have
steering flow in the 30-35kt range and a layer of dry air for a few
hours above 600mb enhancing a wind threat. Again, further west in
the CWA, the drier air aloft is not as much of an issue, but cannot
rule a marginal severe threat for the eastern half of the CWA where
the parameters are more favorable. Once the trough aloft moves
through after 00Z Friday the forecast becomes quite a bit drier, but
some low end POPs lingering due to a few weak areas of PVA in the
now northwest flow pushing a few showers through the region.
Temperatures will get knocked back a few degrees for the afternoon
high temperatures today which will be primarily in the 70s. This
will represent the last of some seasonally cool air before heat
begins to build in. Friday will still be comfortable, but will back
into the 80s except for northwest PA.
&&
.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
Broad upper level ridge builds across the eastern CONUS Friday night
and will persist through the short term period. Continued southerly
flow will advect warm and moist air from the Gulf leading to a
period of prolonged heat and humidity. Maintained some low-end PoPs
along the lakeshore Friday night into Saturday morning as a
weakening MCS dives southeast from Lower Michigan towards the
eastern Great Lakes. Otherwise expect dry conditions through the
short term. Overnight lows Friday night settle in the mid to upper
60s ahead of prolonged heat. High temperatures will rise into the
upper 80s to lower 90s Saturday coupled with dew points in the upper
60s to lower 70s. Warmer on Sunday with highs in the lower 90s
areawide. Heat index values will rise into mid 90s Saturday and
upper 90s to 100+F by Sunday. Heat Advisories will likely be needed
at the end of the short term and start of long term. Little
overnight relief is expected as overnight lows settle in the low to
mid 70s each night.
&&
.LONG TERM /MONDAY THROUGH WEDNESDAY/...
Mid to upper ridge will continue across the region through the long
term period. Showers and thunderstorms may return Tuesday afternoon
and Wednesday as a system approaches from the west. High
temperatures in the mid 90s with max heat indices in the upper 90s
to 100+F will persist through mid-week. Because these conditions are
expected to occur over multiple days, in addition to minimal
overnight relief, nearly all of our forecast area will experience
Extreme HeatRisk. NWS Experimental HeatRisk provides a forecast of
the potential level of risk for heat-related impacts to occur. An
Extreme Risk (Level 4 of 4) signifies that heat will likely impact
anyone without effective cooling and/or adequate hydration. In order
to lessen heat-related impacts, drink plenty of fluids, stay in AC,
wear light-weight and light colored clothing, and check in on your
neighbors.
&&
.AVIATION /06Z Thursday THROUGH Monday/...
A cold front comes through tonight through the first half of
Thursday, quickly followed by an upper level trough.
There is going to be lingering showers/thunderstorms across the
region for much of the forecast period, so the TAF is focused
primarily on narrowing the best timing window for prevailing or
TEMPO convective issues. This is generally seen to be the 15-21Z
time frame on Thursday, but quick amendments may have to be made
if any overnight convection affects specific terminals. In the
meantime, southwest winds on the increase again overnight
gusting 20-30kts, mainly over the western half of Ohio, and
ceilings should eventually work their way down to the MVFR range
well into the Thursday afternoon hours be fore lifting and
scattering.
Outlook...Current predictions favor fair weather and VFR this
Saturday night through Monday.
&&
.MARINE...
Maintained small craft advisories across Lake Erie as southwesterly
winds continue to increase to 20-25 knots through this morning.
Given the offshore component of the winds the highest wave heights
will remain confined to the open waters which should keep swim risk
at a moderate level through today. A brief window of 10-15 knot
northwesterly winds is expected this afternoon and evening before
winds return southwesterly tonight. Southwesterly winds 5-15 knots
should persist through early next week with a brief window of 15-20
knot winds possible on Sunday as a warm front lifts north across
Lake Erie.
&&
.CLIMATE...
Daily Record High Maximum Temperatures
Date Toledo Mansfield Cleveland Akron Youngstown Erie
06-22 99(1988) 95(1988) 98(1988) 97(1988) 97(1933) 94(1988)
06-23 96(1911) 91(1964) 94(1948) 94(1923) 94(1943) 92(1964)
06-24 95(2005) 93(1933) 96(1952) 95(1923) 93(1952) 92(1952)
06-25 104(1988) 101(1988) 104(1988) 100(1988) 99(1988) 100(1988)
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory until 10 AM EDT this morning for
LEZ142>145.
Small Craft Advisory until noon EDT today for LEZ146.
Small Craft Advisory until 2 PM EDT this afternoon for
LEZ147>149.
&&
SYNOPSIS...26
NEAR TERM...26
SHORT TERM...13
LONG TERM...13
AVIATION...26
MARINE...13
CLIMATE...Hazardous weather outlook, Jun 19, 4:03 AM EDT, 9 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 403 AM EDT Thu Jun 19 2025 LEZ061-142>149-162>169-200815- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 403 AM EDT Thu Jun 19 2025 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ003-006>009-013-014-017>023-027>033-036>038-047-PAZ002-003-200815- Lucas-Wood-Ottawa-Sandusky-Erie-Geauga-Ashtabula Inland-Hancock- Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford- Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- Southern Erie- 403 AM EDT Thu Jun 19 2025 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A strong upper-level ridge of high pressure will build over the Ohio Valley this weekend into early next week and be associated with a heat wave across the region. Daily afternoon high temperatures will climb into the lower to middle 90's Sunday through Tuesday. Daily maximum heat indices will approach 100 to 103 degrees. Record warm high temperatures are possible early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ012-089-200815- Lake-Ashtabula Lakeshore- 403 AM EDT Thu Jun 19 2025 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH THIS EVENING... This Hazardous Weather Outlook is for northeast Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A strong upper-level ridge of high pressure will build over the Ohio Valley this weekend into early next week and be associated with a heat wave across the region. Daily afternoon high temperatures will climb into the lower to middle 90's Sunday through Tuesday. Daily maximum heat indices will approach 100 to 103 degrees. Record warm high temperatures are possible early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ001-200815- Northern Erie- 403 AM EDT Thu Jun 19 2025 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 11 AM EDT THIS MORNING THROUGH THIS EVENING... This Hazardous Weather Outlook is for northwest Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A strong upper-level ridge of high pressure will build over the Ohio Valley this weekend into early next week and be associated with a heat wave across the region. Daily afternoon high temperatures will climb into the lower to middle 90's Sunday through Tuesday. Daily maximum heat indices will approach 100 to 103 degrees. Record warm high temperatures are possible early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ010-200815- Lorain- 403 AM EDT Thu Jun 19 2025 This Hazardous Weather Outlook is for north central Ohio. .DAY ONE...Today and tonight. There is a moderate risk of rip currents today. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A strong upper-level ridge of high pressure will build over the Ohio Valley this weekend into early next week and be associated with a heat wave across the region. Daily afternoon high temperatures will climb into the lower to middle 90's Sunday through Tuesday. Daily maximum heat indices will approach 100 to 103 degrees. Record warm high temperatures are possible early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ011-200815- Cuyahoga- 403 AM EDT Thu Jun 19 2025 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH THIS AFTERNOON... This Hazardous Weather Outlook is for northeast Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. There is a moderate risk of rip currents tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A strong upper-level ridge of high pressure will build over the Ohio Valley this weekend into early next week and be associated with a heat wave across the region. Daily afternoon high temperatures will climb into the lower to middle 90's Sunday through Tuesday. Daily maximum heat indices will approach 100 to 103 degrees. Record warm high temperatures are possible early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jun 18, 11:31 PM EDT, 4 hours 41 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
1131 PM EDT Wed Jun 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM Tstm Wnd Dmg 3 NNW Oak Harbor 41.55N 83.16W
06/18/2025 Ottawa OH Amateur Radio
Damage to roof and windows of a house.
&&
dkLocal storm report, Jun 18, 11:43 PM EDT, 4 hours 29 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
1143 PM EDT Wed Jun 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0933 PM Tstm Wnd Dmg 2 SE Aurora 41.29N 81.33W
06/18/2025 Portage OH Public
Several trees down across road.
&&
dkLocal storm report, Jun 19, 12:19 AM EDT, 3 hours 53 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
1219 AM EDT Thu Jun 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 PM Tstm Wnd Gst 1 NNE Cleveland 41.52N 81.68W
06/18/2025 M56 MPH Cuyahoga OH ASOS
delayed report - ASOS station KBKL
Cleveland.
&&
dkLocal storm report, Jun 19, 12:20 AM EDT, 3 hours 52 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
1220 AM EDT Thu Jun 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0954 PM Tstm Wnd Gst 1 NNW Fairport Harbor 41.76N 81.28W
06/18/2025 M54 MPH Lake OH Mesonet
Mesonet station FAIO1 Fairport, OH.
&&
dkLocal storm report, Jun 19, 12:34 AM EDT, 3 hours 38 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
1234 AM EDT Thu Jun 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1054 PM Tstm Wnd Dmg 4 SW Meadville 41.59N 80.20W
06/18/2025 Crawford PA 911 Call Center
Tree down.
1049 PM Tstm Wnd Dmg 2 N Conneaut Lakeshore 41.66N 80.31W
06/18/2025 Crawford PA 911 Call Center
Tree on house.
1033 PM Tstm Wnd Dmg 7 SW Linesville 41.58N 80.50W
06/18/2025 Crawford PA 911 Call Center
Tree down on utility wires. Time estimated
via radar.
&&Local storm report, Jun 19, 12:40 AM EDT, 3 hours 32 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
1240 AM EDT Thu Jun 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 PM Tstm Wnd Dmg 1 E Springboro 41.80N 80.36W
06/18/2025 Crawford PA 911 Call Center
Tree and wires down.
&&The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 8:18 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain, Medina | 72 min |
| Jun 18, 8:25 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Holmes, Knox, Wayne | 65 min |
| Jun 18, 8:25 PM EDT | Tornado Warning | CLE | Erie, Huron, Lorain | 35 min |
| Jun 18, 8:54 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Stark, Summit, Wayne | 81 min |
| Jun 18, 8:58 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain | 47 min |
| Jun 18, 9:19 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Lake | 41 min |
| Jun 18, 9:22 PM EDT | Tornado Warning | CLE | Geauga, Portage, Summit | 23 min |
| Jun 18, 9:35 PM EDT | Flash Flood Warning | CLE | Cuyahoga, Summit | 108 min |
| Jun 18, 9:40 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Jun 18, 9:44 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 61 min |
| Jun 18, 9:47 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Lake, Mahoning, Trumbull | 73 min |
| Jun 18, 10:36 PM EDT | Severe Thunderstorm Warning | CLE | Trumbull | 69 min |
| Jun 19, 12:46 AM EDT | River Flood Warning | CLE | Trumbull | 46 hr |
| Jun 19, 3:59 AM EDT | Beach Hazards Statement | CLE | Ashtabula, Cuyahoga, Erie, Lake, Lorain | 18 hr |
| Jun 19, 12:30 PM EDT | Special Weather Statement | CLE | Ashtabula, Geauga, Lake | 45 min |
| Jun 19, 1:34 PM EDT | Areal Flood Advisory | CLE | Cuyahoga, Geauga, Portage, Summit | 116 min |
| Jun 19, 2:22 PM EDT | Special Weather Statement | CLE | Mahoning, Portage, Stark, Trumbull | 53 min |
| Jun 19, 3:26 PM EDT | River Flood Warning | CLE | Cuyahoga | 7 hr |
Nearby
River Flood Warnings in Ohio, 2025Every river flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.